# SDR SWAA116514

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 73,514 hours, 64,785 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W99849120
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FWD ENTRY EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED WIRE PER MM.
